# SDR SWAA2017092816701

- Difficulty date: September 26, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 45,626 hours, 26,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY TEST AT M01668.  R&R BATTERY PACK PER AMM.
